Access count of this item: 84

Files in This Item:
File Description SizeFormat 
1552-15.pdf937.02 kBAdobe PDFView/Open
Title: Mathematical results of an adaptive transport network with double edges of Plasmodium(Recent Developments in Dynamical Systems)
Authors: Miyaji, Tomoyuki
Ohnishi, Isamu
Keywords: adaptive network with double edges
failure to shortest path selection
heteroclinic orbit
Issue Date: May-2007
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1552
Start page: 144
End page: 156
URI: http://hdl.handle.net/2433/80908
Appears in Collections:Recent Developments in Dynamical Systems

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.